MathSciNet Relay Station
MathSciNet bibliographic data
MR1947950 (2003m:15002) 15A03
Kalinowski, Jzef On rank equivalence and rank preserving operators. Novi Sad J. Math. 32 (2002), no. 1, 133–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement